# SDR DALA2021092805815

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,601 hours, 35,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE ON AFT PRESSURE BULKHEAD STA 1053 BTW LONG 29LH-29RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00136: CORROSION LEVEL 2, SPLICE ON AFT PRESSURE BULKHEAD STA 1053 BTW LONG 29LH-29RH WAS REPLACED PER B717 SRM 53-20-08-0I, SRM 51-41-02-0G PAR 4, AND SRM 51-41-05-0G PAR 8. (LP #1961195)
